# SDR IPXA2018032927953

- Difficulty date: March 28, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 28,243 hours, 17,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HAS THREE BULBS INOPERATIVE.  REPLACED THE BULBS IAW AMM 33-51-01-2.
